# SDR SIMA20210511002

- Difficulty date: May 11, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N251NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000641
- Aircraft time: 10,517 hours, 6,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Reported
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY PHOTOLUMINESCENT STRIP NEEDS TO BE REPLACED BY SEAT 1FD-C/A-RAR EMERGENCY PHOTOLUMINESCENT STRIP IAW AMM 33-50-21. NO FUTHER DEFECTS NOTED
